# SDR SWIA20230622001

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 37,687 hours, 27,589 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1160540 : 11 INCH CRACK ON THE CAPTAIN WIND SCREEN (FLT 3007 FILED CLOSED)REMOVED AND REPLACED PILOT SIDE WINDSHIELD PER CRJ700 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK SATISFACTORY AT THIS TIME.TORQUE WRENCH INFO:S/N 0420502921CAL.DUE: 12/2023FORCE GAUGE: S/N U09416CAL DUE 9/30.2023MULTIMETER:S/N: 42400071CAL DUE: 12/31/2023TORQUE SCREW:S/N: 0711401160DUE: 3/2024
